Skip to content. Skip to navigation
McGill Home SOCS Home
Personal tools
You are here: Home Research Publication in BibTex Format

Research Areas
Research Labs
Technical Reports

BibTex in ASCII

@ARTICLE{sue:307, author = "Herve Bronnimann and Olivier Devillers and Vida Dujmovic and Hazel Everett and Marc Glisse and Xavier Goaoc and Sylvain Lazard and H-S Na and Sue Whitesides", title = "Lines and free line segments tangent to arbitrary three-dimensional convex polyhedra", pages = "522-551", journal = "SIAM Journal on Computing", volume = "37", number = "2", year = 2007}